# SDR USAA000706

- Difficulty date: May 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FLOORBEAM HAD 1.5 INCH CRACK, BS 520 AND RBL 45.5.  INSTALLED NEW DOUBLER AND CHANNEL PER SB 737-53-1120 AND EA67167.  (X)
